# SDR 20010209CW005

- Difficulty date: November 30, 2000
- Submitted: February 9, 2001
- Operation: General aviation
- Aircraft: N6011U
- Make and model: Beech 76
- Aircraft serial: ME101
- Engine: Lyc O360*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock Switch
- Part number: 1003810061
- Condition: Failed
- Location: Lt Mlg
- Component: Main Landing Gr, Beech, BE76
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS IS A TWO WAY SWITCH, ONE HALF IS FOR THE INDICATOR LIGHT WHICH WORKS, THE OTHER HALF IS FOR THE DOWN & LOCK SYSTEM.  WHICH SHUTS OFF THE MOTOR WHEN THE GEAR IS DOWN.  THE MAINTENANCE MANUAL  TROUBLESHOOTING SECTION IS INCORRECT, IT SAYS IF THE MOTOR KEEPS RUNNING, ONE OR MORE SWITCHES ARE OPEN. IN REALITY ONE OR MORE SWITCHES ARE CLOSED.
